Alert archive / Massachusetts / Gale Warnings in 2009
Gale Warning 29, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Sep 10, 2009, 9:49 PM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2009, 9:49 PM EDT (01:49 UTC)
- Expired
- Sep 11, 2009, 1:58 PM EDT
- In force
- 16 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
489 WHUS71 KBOX 110149 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 949 PM EDT THU SEP 10 2009 ANZ256-111000- /O.CAN.KBOX.SC.Y.0085.000000T0000Z-090912T0000Z/ /O.NEW.KBOX.GL.W.0029.090911T0149Z-090911T1500Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 949 PM EDT THU SEP 10 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT FRIDAY FOR THE COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. EAST TO NORTHEAST WINDS WILL AVERAGE 20 TO 25 KT WITH GUSTS UP TO 35 KNOTS THROUGH FRIDAY MORNING. SEAS OF 8 TO 12 FEET ARE EXPECTED THROUGH EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>235-237-254-255-111000- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090912T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 949 PM EDT THU SEP 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FOR CAPE COD BAY...NANTUCKET SOUND...VINEYARD SOUND...BUZZARDS BAY... RHODE ISLAND SOUND...BLOCK ISLAND SOUND...COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM...COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET. EAST TO NORTHEAST WIND GUSTS OF 25 KNOTS WILL CONTINUE AT TIMES THROUGH FRIDAY. THE STRONGEST WIND GUSTS WILL BE FOUND ACROSS THE SOUTHERN AND EASTERN MOST OUTER WATERS...WHERE GUSTS UP TO 30 KNOTS WILL BE POSSIBLE. IN ADDITION... SEAS OF 6 TO 10 FEET ARE EXPECTED ACROSS THROUGH EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-111000- /O.CON.KBOX.SW.Y.0038.000000T0000Z-090912T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 949 PM EDT THU SEP 10 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FOR THE COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY...MASSACHUSETTS BAY AND IPSWICH BAY. PERSISTENT EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS WILL RESULT IN SEAS BETWEEN 4 AND 7 FEET THROUGH EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
4 follow-up statements
887 WHUS71 KBOX 110721 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 321 AM EDT FRI SEP 11 2009 ANZ256-111500- /O.CON.KBOX.GL.W.0029.000000T0000Z-090911T1500Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 321 AM EDT FRI SEP 11 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING FOR THE COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND. EAST TO NORTHEAST WINDS WILL AVERAGE 20 TO 25 KT WITH GUSTS UP TO 35 KNOTS THROUGH THIS MORNING. PERSISTENT EAST WINDS WILL RESULT IN SEAS BETWEEN 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ236-111530- /O.EXB.KBOX.SC.Y.0085.090911T1200Z-090911T2000Z/ NARRAGANSETT BAY- 321 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON FOR NARRAGANSETT BAY. EAST WINDS WILL GUST UP TO 25 KT TODAY. IN ADDITION SEAS WILL BE ROUGH AT THE BAY ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-237-254-255-111530- /O.EXT.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 321 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SATURDAY FOR CAPE COD BAY...NANTUCKET SOUND...VINEYARD SOUND... BUZZARDS BAY...RHODE ISLAND SOUND...BLOCK ISLAND SOUND...COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM... COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET. EAST TO NORTHEAST WIND GUSTS OF 25 KNOTS WILL CONTINUE AT TIMES TODAY. THE STRONGEST WIND GUSTS WILL BE FOUND ACROSS THE SOUTHERN AND EASTERN MOST OUTER WATERS...WHERE GUSTS UP TO 30 KNOTS WILL BE POSSIBLE. IN ADDITION PERSITENT EAST WINDS WILL RESULT IN SEAS BETWEEN 6 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-111530- /O.EXT.KBOX.SW.Y.0038.000000T0000Z-090912T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 321 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 6 AM EDT SATURDAY FOR THE COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY...MASSACHUSETTS BAY AND IPSWICH BAY. PERSISTENT EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS WILL RESULT IN SEAS BETWEEN 4 AND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
811 WHUS71 KBOX 111102 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 702 AM EDT FRI SEP 11 2009 ANZ250-251-111915- /O.CAN.KBOX.SW.Y.0038.000000T0000Z-090912T1000Z/ /O.EXA.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 702 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PERSISTENT EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO AT LEAST 25 KNOTS WILL RESULT IN SEAS BETWEEN 4 AND 7 FEET. THIS COMBINATION REPLACES THE SEAS ONLY ADVISORY ISSUED EARLIER FOR THE NORTHEAST MASSACHUSETTS COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-111500- /O.CON.KBOX.GL.W.0029.000000T0000Z-090911T1500Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 702 AM EDT FRI SEP 11 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. EAST TO NORTHEAST WINDS WILL AVERAGE 20 TO 25 KT WITH GUSTS UP TO 35 KNOTS THROUGH THIS MORNING. PERSISTENT EAST WINDS WILL RESULT IN SEAS BETWEEN 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>235-237-254-255-111915- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 702 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. EAST TO NORTHEAST WIND GUSTS OF 25 KNOTS WILL CONTINUE AT TIMES TODAY. THE STRONGEST WIND GUSTS WILL BE FOUND ACROSS THE SOUTHERN AND EASTERN MOST OUTER WATERS...WHERE GUSTS UP TO 30 KNOTS WILL BE POSSIBLE. IN ADDITION THESE WINDS WILL RESULT IN SEAS BETWEEN 6 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-111915- /O.CON.KBOX.SC.Y.0085.090911T1200Z-090911T2000Z/ NARRAGANSETT BAY- 702 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EAST WINDS WILL GUST UP TO 25 KT TODAY. IN ADDITION SEAS WILL BE ROUGH AT THE BAY ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHUS71 KBOX 111416 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1016 AM EDT FRI SEP 11 2009 ANZ256-111800- /O.EXT.KBOX.GL.W.0029.000000T0000Z-090911T1800Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1016 AM EDT FRI SEP 11 2009 ...GALE WARNING NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. EAST TO NORTHEAST WINDS WILL AVERAGE 20 TO 25 KT WITH GUSTS UP TO 35 KNOTS THROUGH EARLY AFTERNOON. PERSISTENT EAST WINDS WILL RESULT IN SEAS BETWEEN 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>235-237-254-255-112230- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1016 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. EAST TO NORTHEAST WIND GUSTS UP TO 30 KNOTS WILL CONTINUE AT TIMES THIS AFTERNOON. THESE WINDS WILL RESULT IN SEAS BETWEEN 6 TO 10 FT SOUTH OF THE ISLANDS...AND 2 TO 3 FOOT SEAS IN THE BAY AND SOUNDS FARTHER NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-112000- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090911T2000Z/ NARRAGANSETT BAY- 1016 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EAST WINDS WILL GUST UP TO 25 KT THIS AFTERNOON. IN ADDITION SEAS WILL BE ROUGH AT THE BAY ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-112230- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1016 AM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. PERSISTENT EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO AT LEAST 25 KNOTS WILL RESULT IN SEAS BETWEEN 4 AND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS71 KBOX 111758 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 158 PM EDT FRI SEP 11 2009 ANZ256-120200- /O.CAN.KBOX.GL.W.0029.000000T0000Z-090911T1800Z/ /O.EXA.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 158 PM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. EAST TO NORTHEAST WIND GUSTS UP TO 30 KNOTS WILL CONTINUE AT TIMES THIS AFTERNOON. THESE WINDS WILL RESULT IN SEAS BETWEEN 6 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-237-254-255-120200- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 158 PM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. EAST TO NORTHEAST WIND GUSTS UP TO 30 KNOTS WILL CONTINUE AT TIMES THIS AFTERNOON. THESE WINDS WILL RESULT IN SEAS BETWEEN 6 TO 10 FT SOUTH OF THE ISLANDS...AND 2 TO 3 FOOT SEAS IN THE BAY AND SOUNDS FARTHER NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-112000- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090911T2000Z/ NARRAGANSETT BAY- 158 PM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EAST WINDS WILL GUST UP TO 25 KT THIS AFTERNOON. IN ADDITION SEAS WILL BE ROUGH AT THE BAY ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-120200- /O.CON.KBOX.SC.Y.0085.000000T0000Z-090912T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 158 PM EDT FRI SEP 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. PERSISTENT EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO AT LEAST 25 KNOTS WILL RESULT IN SEAS BETWEEN 4 AND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Sep 10, 7:25 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Sep 10, 7:25 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
725 PM EDT THU SEP 10 2009
.SYNOPSIS...
STRONG HIGH PRESSURE ACROSS THE CANADIAN MARITIMES WILL MOVE
OFFSHORE FRIDAY WITH A GALE CENTER OFF THE DELAWARE/NEW JERSEY COAST
TRACKING NORTHWARD...THEN WEAKENING AS IT MOVES NEAR THE SOUTHERN
NEW ENGLAND COAST BY SATURDAY. THIS WILL BRING A PERIOD OF
WIND...RAIN AND COOL TEMPERATURES TO THE REGION FRIDAY AND SATURDAY.
DRY AND SEASONABLY WARM WEATHER RETURNS SUNDAY INTO EARLY NEXT WEEK
AS HIGH PRESSURE BUILDS EAST FROM THE GREAT LAKES. COOLER WEATHER
RETURNS FOR MIDWEEK AS A STRONG COLD FRONT MOVES THROUGH.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MID AND HIGH LEVEL CLOUDINESS WILL INCREASE TONIGHT. THEREFORE...WE
EXPECT SKIES TO GENERALLY BECOME MOSTLY CLOUDY FROM SOUTH TO NORTH.
HOWEVER...UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO HANG
TOUGH. IN ADDITION...EAST WINDS AROUND HIGH PRESSURE JUST TO OUR
NORTH WILL CONTINUE TO BRING SOME LOW LEVEL DRY AIR INTO THE REGION.
WITH ALL THIS SAID...GENERALLY EXPECT THINGS TO REMAIN DRY ACROSS
SOUTHERN NEW ENGLAND FOR MOST OF THE NIGHT. WILL HAVE SOME CHANCE
POPS WELL AFTER MIDNIGHT FOR PORTIONS OF CONNECTICUT...AND PERHAPS
SOUTHWEST RI FOR A FEW SHOWERS DEVELOPING LATE. THE BEST CHANCE
WILL BE ACROSS THE SOUTHWEST PORTION OF HARTFORD COUNTY IN
CONNECTICUT...WHERE WE WILL HAVE A SMALL AREA OF LIKELY POPS TOWARD
DAYBREAK.
LOW TEMPERATURES SHOULD FALL MAINLY INTO LOW TO MID 50S...BUT SOME
MID TO UPPER 40S ARE POSSIBLE IN THE NORMALLY COOLER OUTLYING
LOCATIONS OF SOUTHWEST NH/NORTHWEST MA.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
FRIDAY...
HIGH PRESSURE JUST TO OUR NORTH WILL CONTINUE TO BRING IN GUSTY EAST
WINDS TO COASTAL LOCATIONS ALONG WITH A POCKET OF LOW LEVEL DRY
AIR. WEAK LOW PRESSURE OVER THE MID ATLANTIC STATES WILL ACTUALLY
SLOWLY MOVE WESTWARD AS ITS NORTHWARD PROGRESS IS BLOCKED BY THE
UPPER LEVEL RIDGE. THE MODELS HAVE BEEN STRUGGLING WITH THIS
SCENARIO OVER THE PAST FEW DAYS...BUT IT SEEMS THE NAM HAS HANDLED
THE SITUATION THE BEST. THIS PROBABLY A RESULT OF ITS SUPERIOR LOW
LEVEL RESOLUTION AND ITS ABILITY TO PICKUP ON THAT LOW LEVEL DRY
PUSH.
A DECENT SOUTHEAST LOW LEVEL JET AND MID LEVEL LIFT TO THE NORTHEAST
OF THIS SYSTEM...SHOULD PERIODS OF RAIN SHOWERS ACROSS MOST OF OUR
WESTERN ZONES AND ESPECIALLY IN CONNECTICUT DURING THE DAY FRIDAY.
HOWEVER...THE AXIS OF PRECIPITATION WILL STRUGGLE TO MOVE INTO OUR
EASTERN ZONES...ESPECIALLY ACROSS NORTHEAST MA. THIS A RESULT OF
LOW LEVEL DRY AIR BEING PUSHED IN FROM THE EAST. WE PROBABLY WILL
SEE A FEW LIGHT RAIN SHOWERS/SPRINKLES LIMP INTO THE REGION...BUT
MUCH OF THE DAY MAY END UP DRY IN THIS REGION. MOST LOCATIONS
ACROSS SOUTHEAST NH/EASTERN MA WILL JUST SEE A TRACE TO FEW
HUNDREDTHS OF AN INCH OF PRECIPITATION DURING THE DAYLIGHT
HOURS...AND PARTS OF NORTHEAST MA MAY NOT EVEN SEE ANYTHING.
WITH ALL THAT SAID...WILL HAVE A TIGHT POP GRADIENT FROM SOUTHWEST
TO NORTHEAST ACROSS OUR REGION ON FRIDAY. WILL RUN WITH CATEGORICAL
POPS ACROSS THE DISTANT INTERIOR...TAPERING TO SLIGHT CHANCE POPS
ACROSS PORTIONS OF SOUTHEAST NH/NORTHEAST MA. HIGH TEMPERATURES
SHOULD MAINLY BE IN THE 60S.
SURF ZONE: WE HAVE 6 TO 10 FOOT SEAS EXPECTED ACROSS THE OPEN
WATERS JUST SOUTH OF THE ISLANDS ON FRIDAY. THIS MEETS OUR CRITERIA
FOR A HIGH SURF ADVISORY WHICH IS 7 FEET OR GREATER...SO WILL HOIST
FOR ALL OUTER ISLANDS. THIS MAY HAVE TO BE EXPANDED ONTO THE EAST
FACING BEACHES OF THE OUTER-CAPE...BUT WILL LEAVE TO MID SHIFT FOR A
DECISION. ALSO...PERSISTENT EASTERLY WINDS MAY LEAD TO MINOR BEACH
EROSION ACROSS THE REGION.
FRIDAY NIGHT...
LOW PRESSURE TO OUR SOUTHWEST SHOULD PROVIDE ENOUGH LIFT FOR THE
LIKELIHOOD OF PERIODS OF RAIN SHOWERS. HOWEVER...WILL KEEP POPS IN
THE HIGH CHANCE LEVEL ACROSS NORTHEAST MA AS STILL UNCERTAIN AS TOO
HOW MUCH PRECIPITATION MAKES IT INTO THE REGION. LOWS SHOULD BE IN
THE 50S...TO LOWER 60S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
MID LEVEL LOW WEAKENS AND OPENS UP AS IT MOVES EWD INTO NEW ENG WITH
WEAKENING SFC WAVE SOUTH OF THE COAST. TROWAL EXISTS ACROSS SNE
WITH ABUNDANT MOISTURE AND PERSISTENT LOW LEVEL CONVERGENCE SO
EXPECT PERIODS OF SHOWERS TO CONTINUE ACROSS THE REGION...HIGHEST
PROBABILITY CENTRAL AND EASTERN ENG WHERE BEST CONVERGENCE. MOST
MODELS ARE WET FOR SAT EXCEPT NAM ACROSS NW ZONES AND THIS LOOKS TOO
DRY. POPS INCREASED TO LIKELY. EXPECT LOW CLOUDS AND PATCHY FOG
WITH SOME IMPROVEMENT POSSIBLE IN THE LOWER CT VALLEY DURING THE
AFTERNOON. TEMPS MOSTLY IN THE 60S...TO NEAR 70 NEAR THE S
COAST.
SCT SHOWERS MAY LINGER INTO SAT NIGHT AS MID LEVEL TROF AXIS AND
DEEP MOISTURE REMAINS ACROSS THE REGION. HAVE CHC POPS. SOME
DRYING LATE BUT THIS WILL SUPPORT FOG DEVELOPMENT.
SUN...DRYING PROCESS WILL BEGIN WITH NW FLOW ALOFT AS TROF AXIS
SHIFTS TO THE EAST. CLOUDS AND PATCHY FOG MAY LINGER INTO THE
MORNING...THEN INCREASING SUNSHINE EXPECTED. GFS AND ECMWF HAVE
LIGHT QPF CONTINUING INTO THE MORNING BUT KEPT A DRY FORECAST FOR
NOW BASED ON DRYING TREND AND LOW SREF/GEFS POPS. LOOKS LIKE A
PLEASANTLY WARM DAY WITH MAX TEMPS GETTING INTO THE MID 70S MOST
PLACES.
MON...NICE LATE SUMMER DAY WITH ABUNDANT SUNSHINE AND WARM TEMPS.
COULD BE A FEW DEGREES WARMER THAN SUN BASED 850 MB TEMPS.
THERE ARE MODEL DIFFERENCES IN THE MIDWEEK PERIOD ON THE HANDLING OF
THE MID LEVEL LOW DROPPING SOUTH FROM CANADA. MOST OF THE GUIDANCE
KEEPS THE LOW NORTH AND EAST OF NEW ENG BUT ECMWF MOST AGGRESSIVE
DRIVING THIS LOW SWD TO NEAR CAPE COD ON WED. WE FOLLOWED GFS
SOLUTION WHICH HAS SUPPORT OF GGEM/UKMET AND GEFS MEAN. THIS MID
LEVEL LOW WILL CARVE OUT A COOLING TROF ACROSS SNE BY WED WITH THE
ASSOCD STRONG CDFROPA SOMETIME LATE TUE. SLIGHT CHC FOR A FEW
SHOWERS WITH FROPA LATE TUE/TUE NIGHT BUT IT LOOKS LIKE MOSTLY A DRY
FROPA. DRY WED AND THU AS HIGH PRES BUILDS IN FROM THE NORTH.
WE SHOULD SNEAK OUT ANOTHER SEASONABLY MILD DAY ON TUE WITH TEMPS
INTO THE 70S BEFORE IT COOLS DOWN WED BEHIND THE FRONT WITH COOLING
NE FLOW KEEPING TEMPS IN THE 60S. SLIGHT MODERATION THU.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
TONIGHT...MAINLY VFR WITH MVFR CIGS DEVELOPING AT PVD/BDL/BAF/ORH
AFT 06Z. MVFR CIGS MAY ALSO OCCUR AT ACK/HYA/FMH AFT 09Z.
FRIDAY...DETERIORATING CONDITIONS THROUGH THE DAY WITH MVFR/IFR CIGS
AS WELL AS MODERATE TO HEAVY RAIN SLOWLY SPREADING NORTHEASTWARD.
EASTERLY WINDS GUSTING TO 25 KTS MAINLY SOUTH COAST...CAPE...AND
ISLANDS.
OUTLOOK /FRIDAY NIGHT THROUGH TUESDAY/...
FRI NIGHT-SAT NIGHT...WIDESPREAD IFR IN SHOWERS/STRATUS AND PATCHY
FOG.
SUNDAY...SOME LINGERING MORNING IFR POSSIBLE THEN CONDITIONS IMPROVE
TO VFR AS BL FLOW BECOMES NW.
MONDAY AND TUESDAY...VFR.
&&
.MARINE...
TONIGHT AND FRIDAY...A SMALL CRAFT ADVISORY CONTINUES ACROSS ALL OUR
WATERS EXCEPT BOSTON HARBOR AND NARRAGANSETT BAY. THE MIDNIGHT SHIFT
MAY HAVE TO CONSIDER EXPANDING HEADLINES INTO NARR BAY FOR
FRIDAY...BUT CONFIDENCE NIGHT HIGH ENOUGH AT THIS POINT. ACROSS
MOST OF THE THE REST OF OUR WATERS...EASTERLY WINDS WILL GUST TO 25
KNOTS AT TIMES. THE WINDS MAY GUST OVER 30 KNOTS ACROSS THE WATERS
SOUTH OF THE ISLANDS AT TIMES. IN ADDITION...SEAS OVER THE
OUTER-WATERS ARE EXPECTED TO REMAIN BETWEEN 5 AND 10 FEET THROUGH
FRIDAY AFTERNOON.
FRIDAY NIGHT...THE GRADIENT WILL WEAKEN SO WINDS SHOULD DROP BELOW
SCA THRESHOLDS. HOWEVER...LEFT OVER SWELL WILL REQUIRE HEADLINES
FOR ROUGH SEAS OVER OUR OCEAN EXPOSED SOUNDS AND ALL OUTER-WATERS.
OUTLOOK /SATURDAY THROUGH TUESDAY/...
SAT...WINDS BELOW SCA BUT SCA SEAS 5-6 FT PERSISTING OVER OUTER
WATERS.
SUN THROUGH TUE...WINDS AND SEAS BELOW SCA WITH MOSTLY N/NW FLOW.
INCREASING NE WINDS MAY REACH SCA THRESHOLDS BY TUE NIGHT BEHIND THE
FROPA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY FROM 8 AM TO 6 PM EDT FRIDAY FOR MAZ023-024.
NH...NONE.
RI...HIGH SURF ADVISORY FROM 8 AM TO 6 PM EDT FRIDAY FOR RIZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR ANZ231>235-237-
254>256.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT FRIDAY
FOR ANZ250-251.
&&
SYNOPSIS...KJC
NEAR TERM...FRANK
SHORT TERM...FRANK
LONG TERM...KJC
AVIATION...KJC/RLG
MARINE...KJC/FRANKHazardous weather outlook, Sep 10, 4:11 PM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT THU SEP 10 2009 CTZ002>004-MAZ002>006-008>014-017-018-021-026-NHZ011-012-015- RIZ001>004-112015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- 411 PM EDT THU SEP 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-015-016-019-020-022-RIZ005>007-112015- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-BARNSTABLE MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI- 411 PM EDT THU SEP 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE CHANCE A HIGH SURF ADVISORY MAY BE NEEDED FOR THE OCEAN EXPOSED EAST FACING BEACHES OF CAPE COD ON FRIDAY. IN ADDITION...A MODERATE RISK OF DANGEROUS RIP CURRENTS EXIST ON SOUTH AND EAST FACING BEACHES ON FRIDAY. PERSISTENT EASTERLY WINDS MAY ALSO LEAD TO SOME MINOR BEACH EROSION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-024-RIZ008-112015- DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 411 PM EDT THU SEP 10 2009 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-112015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 411 PM EDT THU SEP 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 4:24 PM EDT | High Surf Advisory | BOX | Barnstable, Nantucket | 26 hr |
Nearby
Gale Warnings in Massachusetts, 2009Every gale warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.